# SDR SWAA2022031165082

- Difficulty date: January 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWB AT AFT CARGO COMPARTMENT 2022-67539 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18109017 DUE DATE: 01 SEP 22.;[02] REPAIRED BULKHEAD PANEL 142NWB AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-300-805 PARA. 4.F. SEE INDIVIDUAL SIGNOFF BELOW.;[03] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS
